×

zbMATH — the first resource for mathematics

Groupe de Chow de codimension deux des variétés définies sur un corps de nombres: Un théorème de finitude pour la torsion. (The codimension two Chow group of varieties defined over a number field: A finiteness theorem for the torsion). (French) Zbl 0752.14004
Let \(X\) be a smooth projective variety defined over a number field and let \(CH^ 2(X)\) be the Chow group of codimension two cycles modulo rational equivalence. In this work, the authors show that if the cohomology group \(H^ 2(X,{\mathcal O}_ X)\) vanishes then the torsion group of \(CH^ 2(X)\) is a finite group.

MSC:
14C05 Parametrization (Chow and Hilbert schemes)
14G25 Global ground fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [A/K] Altman, A.B., Kleiman, S.L.: Bertini theorems for hypersurface sections containing a subscheme. Commun. Algebra7, 775-790 (1979) · Zbl 0401.14002
[2] [Ar] Artin, M.: Algebraic approximation of structures over complete local rings. Publ. Math. Inst. Hautes Étud. Sci.36, 23-58 (1969) · Zbl 0181.48802
[3] [Be] Beauville, A.: Surfaces algébriques complexes, 3ème éd. Astérisque54 (1978)
[4] [Bl1] Bloch, S.: Lectures on algebraic cycles. Duke Univ. Math. Ser.4 (1980) · Zbl 0436.14003
[5] [Bl2] Bloch, S.: Letter to J.-L. Colliot-Thélène. September 3, 1980.
[6] [Bl3] Bloch, S.: Torsion algebraic cycles,K 2 and Brauer groups of function fields. In: Kervaire, M., Ojanguren, M. (éds.) Groupe de Brauer. Séminaire, Les Plans-sur-Bex, Suisse 1980. (Lect. Notes Math., vol. 844) Berlin Heidelberg New York: Springer 1981
[7] [Bl4] Bloch, S.: On the Chow groups of certain rational surfaces. Ann. Sci. Éc. Norm. Supér.14, 41-59 (1981) · Zbl 0524.14006
[8] [Bl5] Bloch, S.: AlgebraicK-theory and class field theory for arithmetic surfaces. Ann. Math.114, 229-266 (1981) · Zbl 0512.14009
[9] [Bl6] Bloch, S.: A note on Gersten’s conjecture in the mixed characteristic case. In: Dennis, K., Friedlander, E., Stein, M. (eds.) Applications of AlgebraicK-Theory to Algebraic Geometry and Number Theory. Boulder 1983 (Contemp. Math. vol. 55, p. 75-78) Providence. Am. Math. Soc. 1986
[10] [Bl/K/L] Bloch, S., Kas, A., Lieberman, D.: Zero-cycles on surfaces withp g=0. Compos. Math.33, 135-145 (1976) · Zbl 0337.14006
[11] [Bl/Sr] Bloch, S., Srinivas, V.: Remarks on correspondences and algebraic cycles. Am. J. Math.105, 1235-1253 (1983) · Zbl 0525.14003
[12] [B/M] Bombieri, E., Mumford, D.: Enriques’ classification of surfaces in characteristicp. I. In: Global Analysis. Princeton: Princeton University Press 1969. II in: Complex Analysis and Algebraic Geometry: Cambridge: Cambridge University Press 1977. III. Invent. Math.35, 197-232 (1976)
[13] [CT] Colliot-Thélène, J.-L.: Hilbert’s Theorem 90 forK 2, with application to the Chow groups of rational surfaces. Invent. Math.71, 1-20 (1983) · Zbl 0527.14011
[14] [CT/R1] Colliot-Thélène, J.-L., Raskind, W.:K 2-cohomology and the second Chow group. Math. Ann.270, 165-199 (1985) · Zbl 0548.14001
[15] [CT/R2] Colliot-Thélène, J.-L., Raskind, W.: On the reciprocity law for surfaces over finite fields. J. Fac. Sci., Univ. Tokyo, Sect. IA33, 283-294 (1986) · Zbl 0595.14015
[16] [CT/S] Colliot-Thélène, J.-L., Sansuc, J.-J.: On the Chow groups of certain rational surfaces: a sequel to a paper of S. Bloch. Duke Math. J.48, 421-447 (1981) · Zbl 0479.14006
[17] [CT/S/S] Colliot-Thélène, J.-L., Sansuc, J.-J., Soulé, C.: Torsion dans le groupe de Chow de codimension deux. Duke Math. J.50, 763-801 (1983) · Zbl 0574.14004
[18] [Cb] Coombes, K.: The arithmetic of zero cycles on surfaces with geometric genus and irregularity zero. (preprint 1990)
[19] [Cr] Coray, D.F.: Two remarks on the Bertini theorem. (unpublished typescript) 1980
[20] [F] Fulton, W.: Intersection Theory. (Ergeb. Math. Grenzgeb., 3. Folge, Bd. 2) Berlin Heidelberg New York: Springer 1984
[21] [Gi1] Gillet, H.: Riemann-Roch theorems for higher algebraicK-theory. Adv. Math.40, 203-289 (1981) · Zbl 0478.14010
[22] [Gi2] Gillet, H.: Gersten’s conjecture for theK-theory with torsion coefficients of a discrete valuation ring. J. Algebra103, 377-380 (1986) · Zbl 0594.13014
[23] [Gi/Le] Gillet, H., Levine, M.: The relative form of Gersten’s conjecture over a discrete valuation ring: the smooth case. J. Pure Appl. Algebra46, 59-71 (1987) · Zbl 0685.14008
[24] [Gn1] Grayson, D.: TheK-theory of hereditary categories. J. Pure Appl. Algebra11, 67-74 (1977) · Zbl 0372.18004
[25] [Gn2] Grayson, D.: Universal exactness in algebraicK-theory. J. Pure Appl. Algebra36, 139-141 (1985) · Zbl 0558.18007
[26] [Gs] Gros, M.: 0-cycles de degré 0 sur les surfaces fibrées en coniques. J. Reine Angew. Math.373, 166-184 (1987) · Zbl 0593.14005
[27] [Gk1] Grothendieck, A.: Géométrie algébrique et géométrie formelle (exposé Bourbaki182 (1958/1959)). Reproduit dans: Fondements de la géométrie algébrique. Paris: Secrétariat mathématique de l’Institut Henri Poincaré 1962
[28] [Gk2] Grothendieck, A.: Technique de descente et théorèmes d’existence en géométrie algébrique, V. Les Schémas de Picard. Théorèmes d’existence (exposé Bourbaki232 (1961/62)); VI. Les schémas de Picard. Propriétés générales. (exposé Bourbaki236 (1961/62)). Reproduit in: Fondements de la géométrie algébrique. Paris: Secrétariat mathématique de l’institut Henri Poincaré 1962
[29] [Gk3] Grothendieck, A.: Le groupe de Brauer, II. In: Dix exposés sur la cohomologic des schémas, J. Giraud et al. (Adv. Stud. Pure Math., vol. 3, pp. 67-87), Amsterdam: North-Holland 1968
[30] [H] Hartshorne, R.: Algebraic Geometry. (Grad. Texts Math., vol. 52) Berlin Heidelberg New York: Springer 1977
[31] [K] Kato, K.: A Hasse principle for two dimensional global fields. J. Reine Angew. Math.366, 142-181 (1986) · Zbl 0576.12012
[32] [K/S] Kato, K., Saito, S.: Unramified class field theory of arithmetical surfaces. Ann. Math.118, 241-275 (1983) · Zbl 0562.14011
[33] [Mi1] Milne, U.S.: Étale Cohomology. Princeton: Princeton University Press 1980 · Zbl 0433.14012
[34] [Mi2] Milne, J.S.: Arithmetic Duality Theorems. (Perspect. Math. vol. I) Boston: Academic press 1986
[35] [Mu] Mumford, D.: Abelian Varieties, Tata Institute of Fundamental Research Studies in Mathematics, Oxford: Oxford University Press 1970 · Zbl 0223.14022
[36] [O] ?k?chi, T.: On the Chow group of a conic bundle surface, Master’s thesis. University of Tokyo 1984
[37] [Q] Quillen, D.: Higher algebraicK-theory I. In: Bass, H. (ed.) AlgebraicK-theory I. Proceedings, Seattle. (Lect. Notes Math., vol. 341) Berlin Heidelberg New York: Springer 1973
[38] [R1] Raskind, W.: AlgebraicK-theory, étale cohomology and torsion algebraic cycles. In: Stein, M.R. (ed.) Proceedings of the U.S.-JapanK-theory conference. Honolulu 1987. (Contemp. Math. vol.83, pp. 311-341) Providence: Am. Math. Soc. 1989
[39] [R2] Raskind, W.: Torsion algebraic cycles on varieties over local fields. In: Jardine, J.F., Snaith, V.P. (ed.) AlgebraicK-Theory: Connections with Geometry and Topology. Proceedings, Lake Louise 1987, pp. 343-388. Dordrecht Boston London: Kltiwer Academic Publishers 1989
[40] [R3] Raskind, W.: OnK 1 of curves over global fields. Math. Ann.288, 179-193 (1990) · Zbl 0708.14004
[41] [Sa] Salberger, P.: Zero-cycles on rational surfaces over number fields. Invent. Math.91, 505-524 (1988) · Zbl 0688.14008
[42] [SGA1] Revêtements étales et groupe fondamental, Séminaire de Géométrie Algébrique du Bois Marie 1960/61, dirigé par A. Grothendieck. (Lect. Notes Math. vol. 224) Berlin Heidelberg New York. Springer 1971
[43] [Sh1] Sherman, C.:K-cohomology of regular schemes. Commun. Algebra7, 999-1027 (1979) · Zbl 0425.18010
[44] [Sh2] Sherman, C.: Some theorems on theK-theory of coherent sheaves. Commun. Algebra7, 1489-1508 (1979) · Zbl 0429.18017
[45] [Sh3] Sherman, C.:K-theory of discrete valuation rings. J. Pure Appl. Algebra61, 79-98 (1989) · Zbl 0691.13008
[46] [So] Somekawa, M.: On MilnorK-groups attached to semi-abelian varieties. K-theory,4, 105-119 (1990) · Zbl 0721.14003
[47] [Su] Suslin, A.A.: Torsion inK 2 of fields.K-Theory1, 5-30 (1987) · Zbl 0635.12015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.